Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on zeros of the Hermite polynomials and weights for Gauss' mechanical quadrature formula


Author: J. Barkley Rosser
Journal: Proc. Amer. Math. Soc. 1 (1950), 388-389
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036084-0
MathSciNet review: 0036084
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert E. Greenwood and J. J. Miller, Zeros of the hermite polynomials and weights for Gauss' mechanical quadrature formula, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 765-769. MR 0026415 (10:152c)
  • [2] J. Barkley Rosser, Theory and application of $ \int_0^z {{e^{ - {x^2}}}} dx$ and $ \int_0^z {{e^{ - {p^2}{y^2}}}} dy\int_0^y {{e^{ - {x^2}}}} dx$, Part I. Methods of computation, Mapleton House, 5415 Seventeenth Ave., Brooklyn 4, N. Y., 1948. An earlier edition of this was published by the government in 1945 and distributed to 120 libraries around the country, and so is reasonably available. MR 0027176 (10:267e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036084-0
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society